Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/42929
Title: Computing credibility bonus-malus premiums using the total claim amount distribution
Authors: Gómez-Déniz, Emilio 
Hernández-Bastida, Agustín
Fernández-Sánchez, M. Pilar
UNESCO Clasification: 1209 Estadística
Keywords: Distribución
Seguros
Coches
Issue Date: 2014
Publisher: 1303-5010
Journal: Hacettepe Journal of Mathematics and Statistics 
Abstract: Assuming a bivariate prior distribution for the two risk parameters appearing in the distribution of the total claim amount when the primary distribution is geometric and the secondary one is exponential, we derive Bayesian premiums which can be written as credibility formulas. These expressions can be used to compute bonus-malus premiums based on the distribution of the total claim amount but not for the claims which produce the amounts. The methodology proposed is easy to perform, and the maximum likelihood method is used to compute the bonus-malus premiums for a real set of automobile insurance data, one that is well known in actuarial literature.
URI: http://hdl.handle.net/10553/42929
ISSN: 1303-5010
Source: Hacettepe Journal of Mathematics and Statistics[ISSN 1303-5010],v. 43, p. 1047-1061
Appears in Collections:Artículos
Thumbnail
Adobe PDF (486,74 kB)
Show full item record

SCOPUSTM   
Citations

12
checked on Dec 4, 2022

WEB OF SCIENCETM
Citations

14
checked on Dec 4, 2022

Page view(s)

21
checked on Jul 23, 2022

Download(s)

33
checked on Jul 23, 2022

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.